Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Devdariani, E N

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:10
Abstract pages:34
Full texts:6

http://www.mathnet.ru/eng/person157174
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1993
1. E. N. Devdariani, Yu. S. Ledyaev, “Optimality conditions for implicit controlled systems”, Dokl. Akad. Nauk, 328:1 (1993),  11–15  mathnet  mathscinet  zmath; Dokl. Math., 47:1 (1993), 6–12
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022